Ukrainian Mathematical Journal

, Volume 41, Issue 7, pp 841–844

Ergodicity of transitive unimodal transformations of a segment

  • A. M. Blokh
  • M. Yu. Lyubich
Brief Communications

DOI: 10.1007/BF01060708

Cite this article as:
Blokh, A.M. & Lyubich, M.Y. Ukr Math J (1989) 41: 841. doi:10.1007/BF01060708

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • A. M. Blokh
    • 1
  • M. Yu. Lyubich
    • 1
  1. 1.Leningrad Section of the Mathematics InstituteAcademy of Sciences of the USSRUSSR